# SDR AWXA200200543

- Difficulty date: June 14, 2002
- Submitted: June 22, 2002
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 63,650 hours, 24,829 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504614
- Part serial: NSN
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-8 INSPECTION A CRACK WAS FOUND ON THE NR 1 ENGINE PYLON FRAME AT THE LOWER FORWARD CORNER OF ACCESS APNEL 433AL CUTOUT. MAINTENANCE STOP DRILLED CRACK IAW B757 SRM 51-10-02 PAGE 17. FABRICATED REPAIR DOUBLER .125 STELL 15 SPH, HEAT TREATED IAW BAC 5619 PAGE 5 AND PASSVATED DOUBLER IAW E.R. 19-5451-02163-SS3. MAINTENANCE THEN INSTALLED DOUBLER AND ACCESS PANEL IAW AWA ER 19-5451-02163-SS3.
